# SDR QXEA0101717

- Difficulty date: October 21, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFE IN FRAME ON LT SIDE WHERE LT SIDEWALL UPPER SUPPORT HAS BEEN RIDING AT STATION X539.0.  REPAIRED IAW DHC-8 SRM 51-20-16, PAGES 1-5.
